# SDR 20001214SH011

- Difficulty date: December 1, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N958Q
- Make and model: Beech 95-C55
- Aircraft serial: TE240
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643200
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CRANKCASE FAILED AROUND NR 6 CYLINDER CAUSING CYLINDER TO DEPART ENGINE IN-FLIGHT.  THE AIRCRAFT WAS IN LEVEL FLIGHT AT TIME OF FAILURE.  (X)
